

Times are shown as UTC and CET, which are the time zones covering most European countries. In addition, Finland: UTC+2. Russia: UTC+3 (or check www.timeanddate.com/worldclock/converter.html)

start times for each day for the various time zones in Europe		16 April	17 April
Iceland	10.00	12.00	08.00
United Kingdom (UTC)	11.00	13.00	09.00
Czechia, Denmark, Germany, Luxembourg, Slovakia, Spain, Sweden (CET)	12.00	14.00	10.00
Finland, Russia		15.00	11.00

Participants who registered for the conference and paid the conference fee will be sent the programme with ZOOM session links a few days prior to the event.

Thursday 15 April

11.00 UTC 12.00 CET	Pre-conference workshop (approx. 60 minutes): Lenka Sokolová & Miroslava Lemešová (Faculty of Education, Comenius University in Bratislava, Slovakia) Students with special educational needs and their transitions: Use of storytelling in the teaching of psychology
17.00 UTC 18.00 CET	Pre-conference Chat group: Discussion and collaboration space in Zoom (a space to meet and chat: an ice-breaker and break-out room discussions)

Friday 16 April

13.00 UTC 14.00 CET	Conference opens: Welcome by EFPTA President Lenka Sokolová and presentations of EFPTA member countries	
13.15 UTC 14.15 CET	Keynote 1: Daniela Ostatníková (Faculty of Medicine, Comenius University in Bratislava, Slovakia): Hormones shaping human cognition and behaviour	
14.00 UTC 15.00 CET	BREAK 15 minutes (with ZOOM chat available for further questions and contacts)	
	PSYCHOLOGY TEACHING IN EUROPE: A series of short presentations on current projects and activities in psychology education	
14.15 UTC 15.15 CET	Åge Diseth (University of Bergen, Norway): Alignment between students' motivation to choose psychology and promotion of life skills in psychology teaching: Exploring dilemmas and possibilities	
14.30 UTC 15.30 CET	Sally Wiggins Young (ESPLAT President & Linköping University, Sweden) & Suzanne Narciss (Technische Universität Dresden, Germany): ESPLAT: Introduction to the European Society for Psychology Learning and Teaching	

14.45 UTC 15.45 CET	Paul Georg Geiss (Ella Lingens Gymnasium & University of Vienna, Austria): Rethinking psychological literacy for introductory courses in psychology education
15.00 UTC 16.00 CET	loulia Papageorgi (EFPA Board of Educational Affairs & University of Nicosia, Cyprus): Educating the next generation of psychologists: The development of psychology-related and general competencies through a Psychology Bachelor's degree
15.15 UTC 16.15 CET	Jamie Barnes (International Baccalaureate Organisation, The Netherlands): Psychological Literacies as a framework for IB DP Psychology
15.30 UTC 16.30 CET	Alena Nohavová, Kristýna Michálková, Petra Lencová, Lucie Homolková, & Hana Vondrášková (University of South Bohemia in České Budějovice, Czechia): Assistant in a pocket: modern technology to combat stress
15.45 UTC 16.45 CET	CLOSING SESSION: end of Friday programme
18.00 UTC 19.00 CET	Happy Hour: optional quiz and chat time (with a cup of tea, a glass of beer or wine)

Saturday 17 April

9.00 UTC 10.00 CET	Keynote 2: Päivi Kohta (NYYTI RY, national non-profit organisation, Helsinki, Finland): Supporting mental health among upper secondary and vocational school students: Nyyti's Learn about your mind - skills for well-being course		
9.30 UTC 10.30 CET	Symposium Helen Kitching (DART-P, British Psychological Society, United Kingdom), Lucinda Powell (British Psychological Society, United Kingdom) & Jock McGinty (ATP, United Kingdom) Mental Health in schools/colleges in the UK		
10.00 UTC 11.00 CET	BREAK 15 minutes (with ZOOM chat available for further questions and contacts)		
	WORKSHOP SESSIONS: CHOICE OF WORKSHOPS ON VARIOUS TOPICS (each workshop is planned for about 45 minutes with 15 minutes break for participants to refresh and change the ZOOM session)		
10.15 UTC 11.15 CET	(A) Evie Bentley (ATP, United Kingdom): Taking care of ourselves	(D) Raisa Chumicheva (Southern Federal University, Rostov on Don, Russia) & Olga Zvereva (Moscow State Pedagogical University, Russia) Digital technologies and young children	
11.15 UTC 12.15 CET	(B) Morag Williamson (ATP Scotland) & Jukka Oksanen (The Finnish Association for the Teachers of Psychology / The Finnish Psychological Association, Finland): Working together to develop the psychology curriculum in European schools	(E) Nikola Vorelová, Dominika Vajdová, & Radomír Masaryk (Comenius University in Bratislava, Slovakia): Developing critical thinking skills in the psychology classroom	
12.15 UTC 13.15 CET	(C) Jock McGinty (ATP, United Kingdom) & Ebba Christina Blåvarg (University of Stockholm, Sweden): What motivates our students to read their textbooks?	(F) Alena Nohavová, Kristýna Michálková, Petra Lencová, Lucie Homolková, & Hana Vondrášková (University of South Bohemia in České Budějovice, Czech Republic): Assistant in a pocket: modern technology to combat stress	
13.00 UTC 14.00 CET	CLOSING SESSION: plenary feedback session and the end of Conference		

Note: Programme details are correct at time of publication but may be subject to change.